Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Norvir, Reyataz and Truvada be taken at night?

Hello my question is as follows. I take three pills for hiv ( norvir, reyataz, and truvada) every day in the afternoon. Originally I took them in the evening. I am a Muslim and need to fast for Ramadan. Can I take my medicine at night without fear of my tcells and viral load changing?
Tue, 5 Jun 2018
Report Abuse
HIV AIDS Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

You can very well change the time of taking your drugs to night. Your viral load and CD4 counts will not be affected due to this change of timing of taking your drugs.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am taking the cocktail for HIV, Reyataz, Norvir and Trauvada.. I just had a drug screening at my Doctors. It is a random test the do in the state of W.Va by law if your taken Vicadin, Amben and Temazepan. Which I am perscribed. I,ve read that the cock tail I am on can read fales ,positive for other things.My Doctor is very niev, and his nurse wont,t even take my blood. But I,m stuck in this little town while I take care of my parents. From Miami Beach and N.Y. Can my cock tails come up Fales positive for other things. I can,t afford to lose this Doctor over somthing the don,t even know about. II,v researched 50% of doctors say yes and 50% don,t noe couse its so new. Help in W.Va.

doctor1 MD

I recently found out a man I am dating is taking truvada and norvir. I looked up information on these medicines and found out they are for HIV infected persons. We have been having unprotected sex, but he never ejaculates in me. Does this mean he has AIDS? Should I get tested? What else should I do?

doctor1 MD

I had unprotected sex with a girl 4 or 5 times on July 31st. She confessed 4 days later she was born with hiv. I went to the hospital after she told me and they gave me pep. I stopped taking the pep on September 9th and went to get a hiv rapid antibody test on September 11th. It was negative. Would the meds I was taking effect my results from being negative or positive? I am really worried and stressed about this and been losing sleep since this happened I was taking truvada norvir and reyataz. What are the chances I have it? I m really nervous and scared